Advertisement

Annali di Matematica Pura ed Applicata

, Volume 123, Issue 1, pp 267–285 | Cite as

Linear boundary value problems for systems of ordinary differential equations on non compact intervals

  • M. Cecchi
  • M. Marini
  • P. L. Zezza
Article

Summary

Si stabiliscono teoremi di esistenza per problemi ai limiti lineari su intervalli aperti a destra in caso di risonanza.

Keywords

Differential Equation Ordinary Differential Equation Linear Boundary Compact Interval 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. Avramescu,Sur l'existence des solutions convergentes des systèmes d'équations différentielles non linéaires, Ann. Mat. Pura Appl.,81 (1969), pp. 147–168.Google Scholar
  2. [2]
    C. Avramescu,Sur un problème aux limites non-linéaire, Rend. Acc. Naz. Lincei, (8),44 (1968), pp. 179–182.Google Scholar
  3. [3]
    M.Cecchi - M.Marini - P. L.Zezza,Un metodo astratto per problemi ai limiti non lineari su intervalli non compatti, Equadiff 78, Firenze 24–30 maggio (R.Conti, G.Sestini, G.Villari eds.).Google Scholar
  4. [4]
    L. Cesari,Functional Analysis and differential equations, SIAM Studies in Applied Mathematics,5 (1969), pp. 143–155.Google Scholar
  5. [5]
    L. Cesari,Functional Analysis and boundary value problems, in Analitic theory of differential equations, Springer Verlag Lectures Notes183, Berlin (1971), pp. 178–194.Google Scholar
  6. [6]
    L. Cesari,Functional Analysis, nonlinear differential equations and the alternative method, Non linear Functional Analysis and differential equations (L. Cesari,R. Kannan,J. D. Schuur, eds), M. Dekker, New York (1976), pp. 1–197.Google Scholar
  7. [7]
    R. Conti,Recent trends in the theory of boundary value problems for ordinary differential equations, Boll. U.M.I.,22 (1967), pp. 135–178.Google Scholar
  8. [8]
    W. A. Coppel,Dichotomies in stability theory, Lectures Notes in Math.no. 629, Springer, Berlin, 1978.Google Scholar
  9. [9]
    W. A.Coppel,Stability and asymptotic behaviour of differential equations, Heath Math. Monographs, Boston, 1965.Google Scholar
  10. [10]
    C. Corduneanu,Problèmes aux limites non-linéaires sur un demi-axe, Buletinul Institutului Polithehnic, Iasi,11 (1965), pp. 29–34.Google Scholar
  11. [11]
    C. Corduneanu,Admissibility with respect to an integral operator and applications, SIAM Studies in Appl. Math.,5 (1969), pp. 55–63.Google Scholar
  12. [12]
    N. Dunford -J. T. Schwartz,Linear Operators, Interscience Publishers, New York, part I (1957), part II (1963).Google Scholar
  13. [13]
    R. E. Gaines -J. Mawhin,Coincidence degree and nonlinear differential equations, Lectures Notes in Math. no. 568, Springer, Berlin, 1977.Google Scholar
  14. [14]
    Ph. Hartman,Ordinary differential equations, John Wiley Sons, New York, 1964.Google Scholar
  15. [15]
    A. G. Kartsatos,The Leray-Schauder theorem and the existence of solutions to boundary value problems on infinite intervals, Indiana Un. Math. J.,23, 11 (1974), pp. 1021–1029.Google Scholar
  16. [16]
    A. G. Kartsatos,A stability property of the solutions to a boundary value problem on an infite interval, Math. Jap.,19 (1974), pp. 187–194.Google Scholar
  17. [17]
    A. G. Kartsatos,A boundary value problem on an infinite interval, Proc. Edin. Math. Soc., (2),19 (1974–75), pp. 245–252.Google Scholar
  18. [18]
    A. G. Kartsatos,The Hildebrandt-Graves Theorem and the existence of solutions of boundary value problems on infinite intervals, Math. Nachr.,67 (1975), pp. 91–100.Google Scholar
  19. [19]
    M. A.Krasnoselskii,The operator of translation along trajectories of ordinary differential equations, Amer. Math. Soc. Transl.,18 (1968).Google Scholar
  20. [20]
    J. L. Massera -J. J. Schäffer,Linear differential equations and function spaces, Academic Press, New York, 1966.Google Scholar
  21. [21]
    J. Mawhin,Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces, J. Diff. Eq.,12 (1972), pp. 610–636.Google Scholar
  22. [22]
    G. Sansone,Sulla soluzione di Emden dell'equazione di Fowler, Univ. Roma, Ist. Naz. Alta Mat. Rend. Mat. Appl. (5),1 (1940), pp. 163–176.Google Scholar
  23. [23]
    G. Sansone,Equazioni differenziali nel campo reale, Zanichelli, Bologna, 1948.Google Scholar
  24. [24]
    G. Villari,Sul comportamento asintotico degli integrali di una classe di equazioni differenziali non lineari, Riv. mat. Univ. Parma,5 (1954), pp. 83–98.Google Scholar
  25. [25]
    P. L. Zezza,An equivalence theorem for nonlinear operator equations and an extension of Leray-Schauder continuation theorem, Boll. U.M.I., (5),15-A (1978), pp. 545–551.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1980

Authors and Affiliations

  • M. Cecchi
    • 1
  • M. Marini
    • 1
  • P. L. Zezza
    • 2
  1. 1.Firenze
  2. 2.Siena

Personalised recommendations